# SDR AALA202509129355

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 43,703 hours, 18,681 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER FUEL PUMP LIGHT WILL ILLUMINATE IN TEST, BUT LIGHT DOES NOT COME ON WHEN BOOST PUMP IS TURNED OFF. CONFIRMED INTERMITTENT INDICATION OF LOW-PRESSURE LIGHT WHEN AFT LEFT FUEL BOOST PUMP SWITCHED TO "OFF".   (OPEN).
